# SDR 000174

- Difficulty date: July 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N108
- Make and model: Saab SF340A
- Aircraft time: 31,769 hours, 35,395 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW LOWERED GEAR ON FINAL INTO AOO AND GOT ANTI-SKID FAIL.  OPS DEFERRABLE, DISPATCH ADVISED AIRCRAFT CAN'T TAKEOFF FROM AOO WITH THE ANTI-SKID MEL.  DISPATCH RETURNED AIRCRAFT TO PIT.
